# SDR 99ZZZX2683

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sub Frame
- Condition: Cracked
- Location: Frame 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB-FRAME AFT OF FRAME 50 CRACKED AT LOWER LT CORNER.  REPAIRED SUB-FRAME AFT OF FRAME 50 AT LOWER LT CORNER IAW BAE FAX DJR/RJ0602-98.
